# SDR DHL2003873555

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5710370505
- Part serial: 012430
- Condition: Debonded
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NR 739 LOWER PANEL WITH EDGES UNBONDED; STA 1100.000 - STA 1120.00 (RT SIDE).  REMOVED RT LWR FUSELAGE PANEL NR 739 BETWEEN STA 1100.000-STA 1120.00 IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL ASSY IAW SRM 1-3-0 PG 1.
